# SDR AALA2019061749004

- Difficulty date: June 13, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 55,158 hours, 22,606 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: False Indication
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF FUEL LEAK. FUEL LEAK LEFT TANK AFTER T.O. LEFT SIDE 2000 LBS LOW AFTER 22 MINUTES. EMERGENCY WAS DECLARED AND THEY WERE OVERWEIGHT FOR LANDING. FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE PERFORMED GVI, NO EXTERNAL FUEL LEAKS NOTED OVER 24 HOUR GROUND WATCH. NO FUEL QTY FAULTS. IAW AMM 28-21-00, NO UNWANTED FUEL TRANSFER ON GROUND WITH A/C LEVEL. FROM TANK 1 OR 2 INTO CENTER.
